# SDR 95ZZZX2118

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3040A
- Make and model: Piper PA-44-180
- Aircraft serial: 447995093
- Engine: Lyc LO360E1A6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Sump Assy
- Part number: LW14888
- Condition: Boss Cracked
- Location: Induction Drain
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT ENGINE OVERHAUL, BOTH INDUCTION DRAIN BOSSES ON OIL SUMPS WERE FOUND CRACKED.  SUSPECT BOSSES CRACKED FROM OVER TIGHTENING DRAIN VALVE ASSY, PN 24995-00.
